# SDR SWAA2024090621552

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS947.5 LBL10 TO RBL21 AND WL179 AT AFT CARGO COMPARTMENT 2024-473169<[01] REPLACED ANGLE LOCATED BS947.5 LBL10 TO RBL21 AND WL179 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02  SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BS947.5 LBL10 TO RBL21 AND WL179 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE LOCATED BS947.5 LBL10 TO RBL21 AND WL179 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW
